EconPapers    
Economics at your fingertips  
 

On the Effect of the Absorption Coefficient in a Differential Game of Pollution Control

Ekaterina Marova (), Ekaterina Gromova (), Polina Barsuk () and Anastasia Shagushina ()
Additional contact information
Ekaterina Marova: Faculty of Applied Mathematics and Control Processes, St. Petersburg State University, 198504 St. Petersburg, Russia
Ekaterina Gromova: Faculty of Applied Mathematics and Control Processes, St. Petersburg State University, 198504 St. Petersburg, Russia
Polina Barsuk: Faculty of Applied Mathematics and Control Processes, St. Petersburg State University, 198504 St. Petersburg, Russia
Anastasia Shagushina: EPAM Systems, Inc., 22/2 Zastavskaya St., MegaPark, 196084 Saint Petersburg, Russia

Mathematics, 2020, vol. 8, issue 6, 1-24

Abstract: We consider various approaches for a characteristic function construction on the example of an n players differential game of pollution control with a prescribed duration. We explore the effect of the presence of an absorption coefficient in the game on characteristic functions. As an illustration, we consider a game in which the parameters are calculated based on the real ecological situation of the Irkutsk region. For this game, we compute a number of characteristic functions and compare their properties.

Keywords: differential games; prescribed duration; characteristic function; environmental resource management; pollution control (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/6/961/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/6/961/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:6:p:961-:d:370469

Access Statistics for this article

Mathematics is currently edited by Ms. Patty Hu

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2022-03-26
Handle: RePEc:gam:jmathe:v:8:y:2020:i:6:p:961-:d:370469